# SDR O2GA2018122087501

- Difficulty date: December 10, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N875UP
- Make and model: Beech B300
- Aircraft serial: FL1077
- Aircraft time: 1,532 hours, 1,304 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE RIGHT GEAR INDICATOR ON APPROACH. PUMPED EMER HANDLE IN ACCORDANCE WITH CHECKLIST. LIGHTS CAME ON FOR 2 SECONDS THEN EXTINGUISHED. RED IN TRANSIT LIGHT WENT OUT AS NORMAL. MAINTENANCE FOUND THE RIGHT LANDING GEAR DOWN-LOCK BULB. PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
